# SDR SWAA2025082606374

- Difficulty date: August 20, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 67,004 hours, 38,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HANDLE HAS MISSING STUD CAP.   INSTALLED STUD CAP IAW AMM 52-31-14.
